On normal radical extensions of real fields

David Gay

Acta Arithmetica (1979)

  • Volume: 35, Issue: 3, page 273-288
  • ISSN: 0065-1036

How to cite


Gay, David. "On normal radical extensions of real fields." Acta Arithmetica 35.3 (1979): 273-288. <http://eudml.org/doc/205639>.

author = {Gay, David},
journal = {Acta Arithmetica},
keywords = {normal radical extensions; normal binomials},
language = {eng},
number = {3},
pages = {273-288},
title = {On normal radical extensions of real fields},
url = {http://eudml.org/doc/205639},
volume = {35},
year = {1979},

AU - Gay, David
TI - On normal radical extensions of real fields
JO - Acta Arithmetica
PY - 1979
VL - 35
IS - 3
SP - 273
EP - 288
LA - eng
KW - normal radical extensions; normal binomials
UR - http://eudml.org/doc/205639
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.